# SDR FDEA201801040017

- Difficulty date: January 4, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,847 hours, 16,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Damaged
- Location: Bs 1793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1793,  RBL 47.5 CROWN DAMAGED.  THE SEAT TRACK WAS REPLACED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
